Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Facial hair has become patchy. Why has the growth become so prominent?

Hi. My facial hair has become patchy over the last 6 months, especially on my upper lip where it only grows in the middle (like charlie chaplin!) it s embarrassing now and I m even bringing a razor to work with me as after a few hours the growth is prominent and people have commented that it ,ooks like a hitler moustache etc. What could the cause of this be? I m 43 and had a full, normal facial hair growth prior to this happening?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
I would be pleased to answer your question .
It would be very important to rule out Alopecia Areata . This condition is seen with loss of hair over specific areas over the upper lip beard , or scalp most commonly .
In case you have seen the above occurrence with a sudden phenomenon It could be due to Alopecia areata .

You will need to take intralesional corticosteroid injection for the same for a faster re growth .

Thanks and Take care
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor